By Topic

Robust Optimality for Discounted Infinite-Horizon Markov Decision Processes With Uncertain Transition Matrices

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Baohua Li ; Dept. of Electr. Eng., Arizona State Univ., Tempe, AZ ; Jennie Si

We study finite-state, finite-action, discounted infinite-horizon Markov decision processes with uncertain transition matrices in the deterministic policy space. The transition matrices are classified as either independent or correlated. A generalized robust optimality criterion which can be degenerated to some popular optimality criteria is proposed, under which an optimal or near-optimal policy exists for any uncertain transition matrix. Theorems are developed to guarantee a stationary policy being optimal or near-optimal in the deterministic policy space.

Published in:

Automatic Control, IEEE Transactions on  (Volume:53 ,  Issue: 9 )